# SDR DALA2024052305479

- Difficulty date: May 22, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 36
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, CORROSION AT INTERCOSTAL STA 947.5+4 RBL36 WL 208 MULTILE AREAS. CORRECTIVE ACTION: REPLACED DAMAGED SUPPORT INTERCOSTAL STA 947.5+4 RBL 36 WL 208 PER B737-800 SRM 51-40-02-0G AND DWG 147A5650 REV. A. (LP 0355434)
